# SDR DHL2003604570

- Difficulty date: May 27, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: 5616673U55
- Condition: Broken
- Location: Cargo Door
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-BELLY DOOR FWD TRACK BROKEN, STA 1400.000.  REMOVED BROKEN TRACK IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW TRACK IAW SRM 51-1-21 PG 1.  SEE N/R 0530 FOR OPS CK.
